# SDR UALA2013012800481

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,474 hours, 13,987 cycles
- Engine: Pwa PW4060
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE TE FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED, WHEN ANY TE FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  EXTENDED TO 20 USING ALT TE SYSTEM IAW CHECKLIST.  FLAP SLAT SYSTEM CYCLED WITH NORMAL MODE WITHOUT ANY FURTHER REMARKS.
